# SDR DXTA2024062812204

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N451QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500665
- Aircraft time: 2,100 hours, 1,590 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: DAP0010011
- Part serial: 501710649
- Condition: Degraded
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING WHEN APPLYING THE RT BRAKE SIGNIFICANT SHUTTER FELT THROUGHOUT AIRPLANE. LT BRAKE OPS NORMALLY. WHILE PARKING ACFT HAD TO MAKE A RT TURN INTO SPOT. LOCKING & RELEASING OF RT MAIN BRAKE WAS SO PRONOUNCED THAT NOSE WAS LURCHING ACROSS RAMP IN TURN. WHILE SLOWING TO A STOP, THE AIRCRAFT ABRUPTLY JOLTED TO A STOP WITHOUT ADDITIONAL BRAKE PRESSURE APPLIED. PER MCC REQUEST, REMOVED OLD BCU  DUE TO BRAKING ISSUES. INSTALLED MODIFIED BCU IAW AMM 32-41-01. PREPPED AND PERFORMED FUNCTIONAL CHECKS, CHECKS GOOD. PREPPED AND TAXIED AIRCRAFT AND CHECKS GOOD. BRAKING IS NORMAL AND SMOOTH. EMBRAER ENGINEERING PROVIDED ETD2024-P300-04956056 TO INSTALL -1 0. CLOSED AND SECURED AIRCRAFT.
